# SDR SWAA100929

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,180 hours, 64,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, CABIN EMERGENCY LIGHT BATTERY CHARGE LOW.  REMOVED AND REPLACED BATTERY PACK PER MM.
